# SDR ASOA2013072308745

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 13,065 hours, 8,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MISSING PHOTO ILLUMINESCENT STRIP ON GALLEY FLOOR NEXT TO GALLEY 2 WALL.  INSTALLED NEW PHOTO ILLUMINESCENT STRIP NEXT TO GALLEY ON RT SIDE IAW AMM 33-51-04.  NO FURTHER DEFECTS NOTED.
